MAUDE Adverse Event Report: DEPUY SPINE, LLC; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

DEPUY SPINE, LLC; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 698325390
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/17/2018
Type of Reportable Event Malfunction
Event or Problem Description
During case a depuy spine 7mm shaver broke into 2 pieces.Both pieces were immediately retrieved & intra-op x-ray was obtained.X-ray read by radiology attending, who confirmed that no foreign body was retained from broken instrument.Radiologist spoke to doctor, x-ray was clear.

Brand Name
NA
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
DEPUY SPINE, LLC
325 paramount dr.
raynham MA 02767
MDR Report Key8054610
Report Number8054610
Device Sequence Number1460016
Product Code LXH
UDI-Device Identifier10705034229652
UDI-Public(01)10705034229652
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/02/2018
Report Date (Section F) 11/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number698325390
Device Catalogue Number698325390
Device Lot Number0807T
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/09/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA11/02/2018